# SDR 2002F00527

- Difficulty date: May 15, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,233 hours, 18,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AFT FUSELAGE SECTION, C3 CARGO PIT, HORIZONTAL WEB AT STATION 1628, RBL 27 TO RBL 40 FLOOR LEVEL HAS CORROSION AROUND SURFACE AND NUT PLATES.  MAINTENANCE REMOVED AND REPLACED DAMAGED WEB IN ACCORDANCE WITH SRM 51-40-01.
